📄 IJAERD-OJS-4595
ON SOFT SGB – CLOSED SETS IN SOFT BITOPOLOGICAL SPACES
| Author(s) | : | B.Barathi, S.Sathiya, T.Ramesh Kumar |
| Institution | : | Research Scholar, Department of Mathematics,Sree Saraswathi Thyagaraja College, Pollachi. |
| Published In | : | Vol. 4, Issue 12 — December 2017 |
| Page No. | : | 950-956 |
| Domain | : | Engineering |
| Type | : | Research Paper |
| ISSN (Online) | : | 2348-4470 |
| ISSN (Print) | : | 2348-6406 |
Abstract
In thispaper a new class of soft sgb-closed sets in soft bitopological spaces and some of its characteristicsinvestigated.
🕮 How to Cite
B.Barathi, S.Sathiya, T.Ramesh Kumar, “ON SOFT SGB – CLOSED SETS IN SOFT BITOPOLOGICAL SPACES”, International Journal of Advance Engineering and Research Development (IJAERD), Vol. 4, Issue 12, pp. 950-956, December 2017.
Related Papers
Compact Tunable SIW Cavity Resonator Design for Ku-Band Applications
Hassan Al-Kuwari








